Thanks for the replies....so glad I found this Forum....Good to know that someone out there has empathy.
Qunicy....I've been on Asacol since mid January. And is the only thing I've taken. In times past I've responded well to Asacol. Symptoms would clear up and I would stop the dosage. Guess I've been lucky till now.
The UC is limited to just the lower part of my colon...sorry I'm not able to describe with the correct colon terminology.
But, to add to what happened to me last week, I thought I was having an allergic reaction, because the symptoms of UC had gotten better, for awhile, then last week got worse. The Asacol seemed to be making me sick. Hard to explain, because the symptoms of UC seem to be the same as the symptoms of an alergic reaction to Asacol....If I'm reading the Asacol fine print correctly.
Thanks to all of you for your replies....This is truly a blessing just to get to talk to someone.